# SDR C2XA97IA317

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Box
- Part number: C245890001
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAH - DURING FLT 3811 - THE PILOT REPORTED THAT WHEN THE GEAR WAS RETRACTED THE RIGHT MAIN LANDING GEAR WOULD NOT STAY UP.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE RIGHT GEAR UPLOCK BOX IAW ATR 42-320 JIC 32-31-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
